| Model Number |
120-550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Lymphoma (3263)
| Date of Event |
10/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
In response to fda report number mw5090950.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of lymphoma-alcl-suspected is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: suspected alcl, rupture, pain, and "voluntary recall".Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.These are known potential adverse events addressed in the product labeling.
Event or Problem Description
Patient reported left side rupture, pain and swelling.Healthcare professional reported removal "due to voluntary recall (asymptomatic patient)".Patient reported via regulatory agency, "diagnosed with bia alcl." pathological markers have not been received.Device remains implanted.
Additional Manufacturer Narrative
Date of alcl diagnosis: "(b)(6) 2019.".
Event or Problem Description
Patient representative also reported patient ¿suffered personal injuries and related damages,¿ this event is not related to the device.Device was explanted.
Additional Manufacturer Narrative
In response to fda report number mw5093263.
Event or Problem Description
Healthcare professional reported, via regulatory agency "implant-associated anaplastic large call lymphoma of left breast.".